So I felt like I had what was previously described about 6 weeks ago - a hard vein like thing - and so I ordered the cream. The problem is that a few days after initially using it the vein on the top of my penis (dorsal) swelled up even more! It's all been relatively painless (a dull ache here and there) but I'm worried that the cream made it much worse. Is this possible? And why would the other veins expand as well? I'm getting blue spider veins too. I feel like the situation is worsening, hopefully seeing urologist next week. It's really starting to become scary.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.